•  
  •  
 

Mathematica Militaris, in publication since 1989, serves as a forum for exchanging ideas, views, experiences, and studies concerning mathematics education at the five Federal Service Academies.

See About This Journal for a complete coverage of the journal.

Current Issue: Volume 22, Issue 1 (2017) Volume 22, Issue 1 (Spring)

Article

PDF

A Note from the Editors
Randal Hickman and Ivan Dungan

PDF

The Value of Air Force Sabbaticals to Operations, Academia, and Cadets
Ralph Boedigheimer, Michael Brilleslyper, Dale Peterson, and Bradley Warner

Mathematica Militaris Cover Art Image